MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. SYNTEL SILICONE THROMBECTOMY CATHETER; EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC. SYNTEL SILICONE THROMBECTOMY CATHETER; EMBOLECTOMY CATHETER
Model Number A4545
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the syntel silicone thrombectomy catheter broke off during the thrombectomy procedure.No injury occurred.
 
Additional Manufacturer Narrative
The product was received for evaluation.The balloon of the catheter was observed to slip and retract slightly from the distal portion of the catheter as a result of the ligature failing to hold the balloon in place.Since the balloon no longer covered the distal end of the catheter tip, it allowed fluid to leak out of the tip instead of inflating the balloon.This prevented the device from functioning as intended.This issue is due to an operator error while tying or gluing the distal ligature of the device.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.Additionally, we have not received any reports of similar issues occurring for this lot.

Brand Name
SYNTEL SILICONE THROMBECTOMY CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer Contact
jeffrey oddy
63 second ave
burlington, MA 01803
7814251682
MDR Report Key16477910
Report Number1220948-2023-00023
Device Sequence Number3198599
Product Code DXE
UDI-Device Identifier00840663109807
UDI-Public(01)00840663109807
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K910372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA4545
Device Catalogue NumberA4545
Device Lot NumberSST1032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown